# SDR N6WA2019051901

- Difficulty date: May 19, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 33,089 hours, 24,740 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Unsecure
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L BLEED DUCT WARNING. RESECURED CLAMP AND CEMENTED STAND OFFS IAW AMM 21-51-08 AND 51-22-67 PERFORMED OPS TEST IAW FIM 36-21-00 OPS TEST GOOD AT THIS TIME.
